Mukhtarbay Otelbaev (to the 75th birthday)
Eurasian mathematical journal, Tome 8 (2017) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{EMJ_2017_8_4_a0,
title = {Mukhtarbay {Otelbaev} (to the 75th birthday)},
journal = {Eurasian mathematical journal},
pages = {8},
year = {2017},
volume = {8},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2017_8_4_a0/}
}
Mukhtarbay Otelbaev (to the 75th birthday). Eurasian mathematical journal, Tome 8 (2017) no. 4. http://geodesic.mathdoc.fr/item/EMJ_2017_8_4_a0/